# SDR DALA2019102986253

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 20,073 hours, 7,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3817 R1 GIRT BAR LOOSE . CORRECTIVE ACTION: RESECURED LOOSE CLAMP OPS NML. (6371696).
